EconPapers    
Economics at your fingertips  
 

Mathematical verification of the Monte Carlo maximum cross-section technique

Antyufeev Victor S. ()
Additional contact information
Antyufeev Victor S.: Institute of Computational Mathematics & Mathematical Geophysics, Russian Academy of Sciences, Novosibirsk 630090, Russia

Monte Carlo Methods and Applications, 2015, vol. 21, issue 4, 275-281

Abstract: Maximum cross-section technique is used for solving problems of radiation transport by the Monte Carlo method to optimize the particles' free-path length modeling in inhomogeneous media. A probabilistic proof of a variation of this technique is proposed in the article.

Keywords: Free-path length; probability distribution; jump process (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1515/mcma-2015-0106 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:mcmeap:v:21:y:2015:i:4:p:275-281:n:1

Ordering information: This journal article can be ordered from
https://www.degruyter.com/journal/key/mcma/html

DOI: 10.1515/mcma-2015-0106

Access Statistics for this article

Monte Carlo Methods and Applications is currently edited by Karl K. Sabelfeld

More articles in Monte Carlo Methods and Applications from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2025-03-19
Handle: RePEc:bpj:mcmeap:v:21:y:2015:i:4:p:275-281:n:1